Home About Us Q & A Articles Publications Useful Books Links

Stilnox (Zolpedim) does not help my stammering
 
At the age of 24, in 2005, I was married to a girl 2 years younger than me. Apart from my main problem, that is erectile dysfunction, I want to quote some history because of which it occured. I am a severe stammerer. Before my marriage, in 2004 April, a pshchiatrist along with SSRI medications prescribed stilnox (zolpedim tartrate) 10 mg to be taken at night. He died in a plane crash and I was on my own to choose the medicine. The first one year of my marriage, sexually, was very ok. Stilnox did not disturb our relation and we had a baby girl in 2006.
 
Because of stammering, which was not to leave, my dependency on stilnox increased manifold over a time of 1 year. Now I am taking in day and night a total of 400 mg.
 
We have a family business and I have to interact over phone with different nationals and stilnox does help me gather myself and speak. But this is a huge price to pay. I want to have sex and babies. My wife is also really disturbed. I consulted a psychiatrist in Lahore, and he prescribed escitalopram 20 mg and a withdrwal from stilnox. It doesn't help my stammering.
 
Now I am on crossroads. Business, or sex + mental disturbance out of stammering. I am writing to you to suggest something which is workable. I don't want to look dumb in front of customers, neither in front of my wife whom I love, she may don't know that I really do. I have tried to withdraw from stilnox step by step, but i feel pain in my head and severe stammering outbreak. Please help me. I want to perform in bed. I want my family life and business life together.

- Male, 28, Pakisthan

 

 

Answer
 
Thank you for sharing your concern with Sexual Counselling.com.
 
Stilnox is a short term treatment option for sleeplessness (insomnia) and not for stammering. All too often it leads to addiction and withdrawal problems - both physical and mental. Being on your own, following the demise of your psychiatrist,  you have continued with progressively increasing doses and have reached point where you are used to extremely high doses of Zolpidem.
 
I strongly commend that you urgently join a detoxification/deaddiction program in a hospital setting for a few weeks and I am sure you will come out of this drug dependence successfully. I am aware it's easier said than done ... but unless you do this you cannot come out of the entrapment of the multiple problems you are facing.
 
i) Already your Stilnox daily dosage is very very high, ii) you are experiencing erectile dysfunction, iii) your marital life and your wife are disturbed  and iv)  you want to have babies and v)above all you want to get rid of stammering and be comfortable talking fluently with your customers from many countries... so many factors - each one strong enough to motivate you into deaddiction program!
 
Please do not attempt to try withdrawing the drug all by yourself. It is difficult and you need medical supervision. For your business to go without much interruption, make suitable arrangements, but do not postpone seeking help.
 
Do not give in to the notion that Stilnox suppresses stammering. To my best knowledge, no drug helps to reduce it. Stammering can be better overcome through a number of behavioral exercises. You may seek face-to-face therapy program for this purpose. There are online programs available but you would probably benefit better from a live one. However, for any stammer-suppress program to work best for you, it is important that you come out of Stilnox.
 
I assure you that your sexual problem will also vanish once you come out of the influence of Stilnox. In the unlikely event of its continuance, you can be easily helped.
 
Best to you
Poosha
 
 
All the best
Poosha Darbha
 

Home  |  About Us  Q & A Articles   |  Our Publications   |  Useful Books  |  Links  |  Submit Question  |  Search  |  Disclaimer

Copyright Ramsha Institute of Sexuality. All Rights Reserved.